# SDR SWAA2024072516672

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 65,258 hours, 39,047 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EXIT ROW 12A SEAT STAYS RECLINED.<[01] ADJUSTED PAX SEAT IN 12A PER MM 25-22-00 OPS CHECK GOOD;[02] FAULT RAISED IN ERROR.
